# SDR REXA2021122001135

- Difficulty date: December 12, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,659 hours, 21,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690370697B
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE AT FS 847+32, BETWEEN STR 26R AND 26L, FRAME IS CORRODED.	C/A: SPLICE REPAIRED FRAME SECTOR IAW CRJ 900 SRM 53-00-06-201-001-A03.
